Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the factorization of $ A\sb p$ weights

Author: Xing Min Li
Journal: Proc. Amer. Math. Soc. 121 (1994), 1075-1077
MSC: Primary 42B25
MathSciNet review: 1189551
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that if $ (u,v) \in {A_p}$ then there exist $ ({u_1},{v_1}) \in {A_1}$ and $ ({u_2},{v_2}) \in {A_1}$ such that $ u = u_1^{p' }v_2^{ - p},v = v_1^{p' }u_2^{ - p}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B25

Retrieve articles in all journals with MSC: 42B25

Additional Information

PII: S 0002-9939(1994)1189551-X
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia